research article
Generalized Turan problems for disjoint copies of graphs
November 1, 2019
Given two graphs H and F, the maximum possible number of copies of H in an F-free graph on n vertices is denoted by ex(n, H, F). We investigate the function ex(n, H, kF), where kF denotes k vertex disjoint copies of a fixed graph F. Our results include cases when F is a complete graph, cycle or a complete bipartite graph. (C) 2019 Elsevier B.V. All rights reserved.
Type
research article
Web of Science ID
WOS:000486358100018
Author(s)
Date Issued
2019-11-01
Publisher
Published in
Volume
342
Issue
11
Start page
3130
End page
3141
Subjects
Editorial or Peer reviewed
REVIEWED
Written at
EPFL
EPFL units
Available on Infoscience
October 3, 2019
Use this identifier to reference this record